# SDR REXA2022030200319

- Difficulty date: January 30, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN FS 349 TO FS 477. - REMOVED AND REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
